# SDR C77A20180105001

- Difficulty date: January 4, 2018
- Submitted: January 5, 2018
- Operation: Air carrier
- Aircraft: N619CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000213
- Aircraft time: 26,866 hours, 15,812 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R1 FLASHLIGHT INOPERATIVE.  REMOVED AND REPLACED THE R1 FLASHLIGHT BATTERY IAW AMM 25-60-11. OPS CHECKED GOOD. ACFT OK FOR SERVICE.
